Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 37, Issue 2, Spring 1997  pp. 247-261.

Stability of index for semi-Fredholm chains

Authors Vladimir Muller
Author institution: Mathematical Institute AV CR, Zitna 25, 115 67 Praha 1, CZECH REPUBLIC

Summary:  We extend the recent stability results of Ambrozie for Fredholm essential complexes to the semi-Fredholm case.

Contents    Full-Text PDF